# SDR QMLA20111014001

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7207
- Aircraft time: 16,103 hours, 62,101 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 11730102
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1800 HR INSP NOTICED CORROSION AROUND PATCH AT THE FLUX VALVE MOUNT, REMOVED PATCH AND DISCOVERED HEAVIER CORROSION.
